# SDR SOKF20160707005

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 5333
- Aircraft time: 13,640 hours, 4,924 cycles
- Engine: Cfmint CFM565B43
- Engine time: 13,640 hours, 4,924 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903399
- Condition: Failed
- Location: E/E Bay
- Part time: 13,640 hours, 4,924 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  THE AIRCRAFT RETURN TO DEPARTURE DUE TO VENT EXTRACT FAULT,   STRONG ODOR FO OIL,  ELECTRICAL SMOKE IN PAX CABIN AND COCKPIT, TSM TASK 05-50-00-810-831-A WAS PERFORMED, INSPECTON OF THE CAUSE OF CABIN ODORS OR SMOKE AND WAS FOUND WITH DAMAGE E/E BAY EXTRACT FAN, IAW TSM SUBTASK 05-50-00-810-085-B WAS PERFORMED.  REMOVED AND REPLACED THE EXTRACT FAN IAW AMM TASK 21-26-51-000-001-A , AMM TASK 21-26-51-400-001-A AND REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41-000-001-A AND AMM 21-21-41-400-001-A,  PERFORMED OPS CHECK OF THE AVIONCS EQUIPMENT VENTILATION SYSTEM AMM TASK 21-26-00-710-001-A AND OPS TEST OF THE EXTRACT FANS AMM TASK 21-26-51-710-001-A ALL TEST WAS SATISFACTORY THE AIRCRAFT RETURN TO NORMAL OPERATION.
